# SDR J7SA20181115001

- Difficulty date: November 15, 2018
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N408FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010018
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB TIP FAIRING IS SHOWING SIGNS OF EROSION AND PAINT PEELING. REMOVED AND REPLACED THE VERTICAL STABILIZER - AFT UPPER FAIRING AS REQUIRED.
